Sums, products and ratios of generalized beta variables
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- McDonald, James B, 1984. "Some Generalized Functions for the Size Distribution of Income," Econometrica, Econometric Society, vol. 52(3), pages 647-663, May.
- T. Pham-Gia & N. Turkkan, 2002. "The product and quotient of general beta distributions," Statistical Papers, Springer, vol. 43(4), pages 537-550, October.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Ali Genç, 2014. "Distribution of product and quotient of bivariate generalized exponential distribution," Statistical Papers, Springer, pages 785-803.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:stpapr:v:47:y:2006:i:1:p:69-90. See general information about how to correct material in RePEc.